# SDR IXXA07SMN102S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Broken
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD FLAP, UPPER SKIN BROKEN AT STATION XCW 64.000.  REMOVED DAMAGED PANEL PLATING.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING INTERNAL PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 PAGE 2, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "A"AND "L" DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-1-21, DC8 SRM 51-1-21A.
